# SDR HEEA967421

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23060450
- Condition: Cracked
- Location: Nr 1 Noz Vane
- Part time: 585 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES. REPLACED DISCREPANT PART.
